# SDR R61A201604070264

- Difficulty date: April 7, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 21,386 hours, 16,812 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Screw
- Part number: NAS1801088
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT LT PYLON MOST AFT BRACKET ALL HARDWARE IS CORRODED.  MAINTENANCE R & R LT PYLON MOST AFT BRACKET ALL HARDWARE IAW AMM 20-10-01.  PN NAS1801-08-8.
